Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 130, NWS Raleigh, NC

July 22, 2018Davidson County, Forsyth County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 22, 2018, 7:59 PM EDT for Davidson County, Forsyth County, North Carolina. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2018, 7:59 PM EDT (23:59 UTC)
Expired
Jul 22, 2018, 8:47 PM EDT
In force
48 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, NC, Forsyth County, NC

The radar

The Roanoke radar (KFCX), 136 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 8:05 PM EDTTSTM WND DMG5 Sw Lexington, NCTREES DOWN IN LINWOOD.
Jul 22, 8:05 PM EDTTSTM WND DMG6 W Lexington, NCTREES DOWN NEAR TYRO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 12.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 370 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
370 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

748 
WUUS52 KRAH 222359
SVRRAH
NCC057-067-230100-
/O.NEW.KRAH.SV.W.0130.180722T2359Z-180723T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
759 PM EDT SUN JUL 22 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Forsyth County in central North Carolina...
  Davidson County in central North Carolina...

* Until 900 PM EDT

* At 758 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Linwood to near Rockwell,
  moving north at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
  Linwood, Denton, Gordontown, Newsom and Arcadia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3585 8042 3584 8040 3585 8038 3588 8042
      3589 8037 3590 8037 3596 8038 3599 8042
      3614 8032 3610 8004 3551 8007 3551 8018
      3555 8021 3558 8021 3568 8033 3571 8032
      3572 8033 3572 8041 3582 8044
TIME...MOT...LOC 2358Z 202DEG 24KT 3581 8040 3554 8032 

HAIL...<.75IN
WIND...60MPH
 
$$

26
2 follow-up statements
661 
WWUS52 KRAH 230035
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
835 PM EDT SUN JUL 22 2018

NCC057-067-230100-
/O.CON.KRAH.SV.W.0130.000000T0000Z-180723T0100Z/
Forsyth NC-Davidson NC-
835 PM EDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN FORSYTH AND DAVIDSON COUNTIES...

At 835 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Kernersville to near High Rock
Lake, moving north at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Denton,
Gordontown, Newsom, Arcadia, High Rock Boat Dock Marina and Welcome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3610 8004 3551 8007 3551 8018 3555 8021
      3558 8021 3568 8033 3571 8032 3572 8032
      3580 8031 3595 8031 3613 8024
TIME...MOT...LOC 0035Z 185DEG 23KT 3604 8014 3559 8028 

HAIL...<.75IN
WIND...60MPH
 
$$

26
870 
WWUS52 KRAH 230047
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
847 PM EDT SUN JUL 22 2018

NCC057-067-230056-
/O.CAN.KRAH.SV.W.0130.000000T0000Z-180723T0100Z/
Forsyth NC-Davidson NC-
847 PM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORSYTH AND
DAVIDSON COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds up 
to 40 mph and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3610 8004 3551 8007 3551 8018 3555 8021
      3558 8021 3568 8033 3571 8032 3572 8032
      3580 8031 3595 8031 3613 8024
TIME...MOT...LOC 0043Z 202DEG 24KT 3610 8011 3565 8025 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:30 PM EDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jul 22, 2:30 PM EDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
230 PM EDT Sun Jul 22 2018

.SYNOPSIS...
An unseasonably strong upper level low pressure across the Ohio
Valley into the central Appalachians will drift slowly south
across the southern Appalachians through mid-week. A deep,
moist, southerly flow will extend across the region through
at least Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 140 PM Sunday...

Our forecast area will continue to be affected by the presence of a
highly amplified pattern, namely the closed low over the eastern
Great Lakes that extends southward all the way across the southeast.
A series of embedded short wave disturbances rotating around the
larger circulation, combined with several sfc boundaries and
convergence zones, will help provide occasional rounds of shower and
tstm activity over the next couple days.

In the near term however, we're keeping our eyes on a couple areas
of low level convergence for renewed convection, namely invof and
east of the central and northern I-95 corridor, where many of the
recent CAM runs, including the HRRR and NAM nest, show ongoing and
additional convection this afternoon.  Latest radar also shows some
scattered showers and tstms west of the Triangle, and those are
expected to slowly drift to the NE. Meanwhile, additional convection
now to our west over the mountains is progged to eventually move
east with deep layer mean flow generally W-SW, and that activity is
expected to affect our western Piedmont zones during the evening
hours.  The main concerns with any of the aforementioned activity
will include heavy downpours, localized poor drainage flooding, and
isolated strong wind gusts. It's worth noting that the best CAPE and
effective shear is currently located (and is progged to remain) east
of the Triangle, so our central and northern Coastal Plain zones may
have the best chance of seeing strong storms and heaviest downpours.

While convection this afternoon and evening across central NC is
expected to diminish after midnight, there are hints in the models
that remnants of the convection currently affecting NE Florida will
move NE and regenerate into a cluster of showers and tstms that will
move northward across eastern NC in the pre-dawn hours.  As such,
will keep chance PoPs going late overnight across our eastern zones.
Lows tonight upper 60s NW to lower 70s SE.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 140 PM Sunday...

Additional rounds/bands of scattered showers and tstms are expected
to develop and move northward across our area during the short term
period, thanks to deep moist southerly flow around the north-to-
south elongated closed low extending from the Great Lakes to the
Deep South.  Several short waves embedded within the larger
circulation will help trigger and focus these rounds of activity.
The main concern given this situation will be the risk for
repetitive moderate to heavy downpours, which could lead to
localized flooding. Right now, it's difficult to pin down which
areas in our CWA will see these bands of rain set up, but for now we
expect a general 1-2 inches of rain across central NC, with spots
that see training cells receiving well more than 2 inches of rain.
Highs on Monday will be dependent on rain and cloud cover, but in
general expecting highs in the 80s.  Lows Monday night in the low
70s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 230 PM Sunday...

The active/wet pattern is likely to continue through most/if not all
of the long term period as the area finds itself sandwiched between
a stalled mid/upper-level trough (west) and a sub-tropical Atlantic
High (east). This will exacerbate southerly/southwesterly fetch
across central NC, providing an airmass characterized by high PWAT
values (consistently in the 1.75 to 2.5 inch range) and persistent
diurnal shower/thunder chances. The airmass attempts to wash-out a
bit toward the end of the period as a frontal boundary approaches
the area from the northwest, however, models tend to agree with this
boundary stalling near/slightly north of the VA/NC border, keeping
us in the warm/humid/stormy airmass for the foreseeable future.

QPF amounts are going to be highly difficult to nail down due to the
convective nature of the precipitation. As an area average, expect
generally 1 to 3 inches of precipitation during this period. Higher
amounts will likely be located across the coastal plain with the
best moisture profile, and across the Piedmont/Triad region which
could see greater coverage thanks to mountain aided development each
afternoon. Flooding concerns will generally be locally dependent on
high rainfall rates and/or training storms across a particular area.
Currently, not a strong signal for potential river flooding
according to MMEFS, but with high QPF amounts expected across the
headwaters region in VA/western NC over the next 7 days, it could
easily transition into more of a concern eventually.

With boundary layer moisture ample through the period, thicknesses
are expected to remain generally near to slightly below normal,
thanks in a large part to persistent cloud cover and/or shower
development during prime daytime heating hours. Expect temperatures
generally in the low to mid 80s to begin the period, with a few
places touching 90 late week as the mid level flow flattens a bit,
and a mid to upper-level low is forecast to transverse through the
Great Lakes region by Friday/Saturday. Lows will generally settle a
bit warmer than normal, in the low to mid 70s during this period.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 140 PM Sunday...

Through 18Z Monday... Scattered MVFR and IFR conditions expected
through the period associated with shower and tstm activity. Outside
of this activity, look for VFR conditions.  Winds will generally be
variable 10kt or less, expect invof of tstms where variable gusts
above 30kt are possible.

After 18Z Monday...A cloudy and wet pattern will result in
occasional reduced flight conditions through the rest of the period.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...np
SHORT TERM...np
LONG TERM...BSD
AVIATION...np
Hazardous weather outlook, Jul 22, 2:54 PM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
254 PM EDT Sun Jul 22 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-231900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
254 PM EDT Sun Jul 22 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected to develop this afternoon and
evening, capable of producing very heavy rain that could lead to
local flooding this afternoon and evening. A few storms may become
strong with gusty winds to 50 mph and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 22, 7:02 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
702 PM EDT SUN JUL 22 2018

NCZ009-010-026-041-230000-
Franklin NC-Vance NC-Wake NC-Warren NC-
702 PM EDT SUN JUL 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN VANCE...
SOUTHWESTERN WARREN...NORTHEASTERN WAKE AND FRANKLIN COUNTIES UNTIL
800 PM EDT...

At 701 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Louisburg to 7 miles
north of Clayton. Movement was north at 20 mph.

Wind gusts up to 45 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Louisburg, Warrenton, Wake Forest, Zebulon, Franklinton, Kittrell,
Bunn, Knightdale, Wendell and Rolesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3643 7812 3603 7812 3593 7819 3566 7854
      3612 7853 3617 7850 3621 7851
TIME...MOT...LOC 2301Z 183DEG 18KT 3606 7821 3576 7845

77
Special weather statement, Jul 22, 7:12 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
712 PM EDT SUN JUL 22 2018

NCZ022-039-230000-
Guilford NC-Randolph NC-
712 PM EDT SUN JUL 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RANDOLPH AND
SOUTHWESTERN GUILFORD COUNTIES UNTIL 800 PM EDT...

At 711 PM EDT, Doppler radar was tracking a strong thunderstorm over
Asheboro, moving north at 20 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Greensboro, High Point, Asheboro, Randleman, North Carolina Zoo,
Archdale, Pleasant Garden, Jamestown, Ramseur and Franklinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.

Frequent lightning, some cloud to ground, is also occurring with
this storm. Lightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3567 7967 3562 7978 3565 7990 3573 7995
      3598 8001 3603 7987 3602 7968 3575 7966
TIME...MOT...LOC 2311Z 174DEG 16KT 3573 7981

26
Local storm report, Jul 22, 7:35 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
735 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     1 SSW ASHEBORO          35.70N 79.82W
07/22/2018                   RANDOLPH           NC   TRAINED SPOTTER

            LARGE OAK TREE WAS REPORTED DOWN ON A
            RESIDENCE ON LEE STREET NEAR KIVETT STREET.

&&

BSD
Special weather statement, Jul 22, 7:41 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 PM EDT SUN JUL 22 2018

NCZ038-073-230030-
Stanly NC-Davidson NC-
741 PM EDT SUN JUL 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAVIDSON AND NORTH
CENTRAL STANLY COUNTIES UNTIL 830 PM EDT...

At 741 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Linwood to near
Rockwell to near Plyler. Movement was northeast at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Lexington, Badin Lake, Linwood, Plyler, Denton, Richfield, New
London, Gordontown, Finger and Newsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3584 8039 3586 8039 3599 8021 3583 8012
      3551 8009 3551 8018 3550 8018 3547 8016
      3546 8012 3530 8039 3537 8039 3550 8030
      3551 8019 3552 8018 3558 8021 3568 8033
      3572 8033 3573 8044 3581 8046
TIME...MOT...LOC 2341Z 215DEG 14KT 3580 8040 3559 8034 3539 8034

77
Special weather statement, Jul 22, 7:52 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
752 PM EDT SUN JUL 22 2018

NCZ073-083-230045-
Stanly NC-Anson NC-
752 PM EDT SUN JUL 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ANSON AND
STANLY COUNTIES UNTIL 845 PM EDT...

At 752 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Plyler to 9 miles
north of Marshville to near Pageland. Movement was northeast at 15
mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Albemarle, Badin Lake, Ansonville, Plyler, Polkton, Locust, Norwood,
Badin, Oakboro and New London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3539 8037 3549 8018 3546 8011 3540 8009
      3537 8005 3536 8007 3526 8010 3518 8005
      3514 8008 3511 8006 3491 8013 3481 8030
      3481 8032 3519 8028 3520 8030 3517 8032
      3518 8037 3516 8041 3531 8042
TIME...MOT...LOC 2352Z 230DEG 14KT 3534 8036 3512 8034 3481 8044

77
Local storm report, Jul 22, 7:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
758 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     SILER CITY              35.73N 79.46W
07/22/2018                   CHATHAM            NC   911 CALL CENTER

            COUNTY 911 REPORTS A TREE DOWN IN SILER
            CITY. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 9:11 PM EDTSpecial Weather StatementRAHHoke, Richmond64 min
Jul 21, 9:31 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland44 min
Jul 21, 9:35 PM EDTSpecial Weather StatementRAHForsyth55 min
Jul 21, 9:39 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford36 min
Jul 21, 9:57 PM EDTSpecial Weather StatementRAHMoore33 min
Jul 21, 10:02 PM EDTSpecial Weather StatementRAHHarnett43 min
Jul 21, 10:18 PM EDTSevere Thunderstorm WarningRAHHarnett57 min
Jul 21, 10:27 PM EDTSpecial Weather StatementRAHHoke48 min
Jul 21, 11:09 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake66 min
Jul 21, 11:22 PM EDTSpecial Weather StatementRAHAlamance, Forsyth, Guilford53 min
Jul 21, 11:50 PM EDTSpecial Weather StatementRAHLee, Moore55 min
Jul 22, 12:25 AM EDTSpecial Weather StatementRAHNash50 min
Jul 22, 12:26 AM EDTSpecial Weather StatementRAHAlamance, Durham, Guilford, Orange79 min
Jul 22, 12:35 AM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Orange2 hr
Jul 22, 1:08 AM EDTSpecial Weather StatementRAHHarnett, Johnston67 min
Jul 22, 1:20 AM EDTSpecial Weather StatementRAHMontgomery, Randolph55 min
Jul 22, 2:26 AM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Stanly79 min
Jul 22, 2:53 AM EDTSpecial Weather StatementRAHAnson, Richmond52 min
Jul 22, 2:57 AM EDTAreal Flood AdvisoryRAHChatham, Lee, Montgomery, Moore, Randolph, Stanly3 hr
Jul 22, 3:40 AM EDTSpecial Weather StatementRAHHoke, Lee, Moore, Richmond, Scotland65 min
Jul 22, 4:45 AM EDTSpecial Weather StatementRAHHarnett, Johnston, Lee45 min
Jul 22, 5:00 AM EDTSpecial Weather StatementRAHCumberland45 min
Jul 22, 5:21 AM EDTAreal Flood AdvisoryRAHCumberland, Franklin, Harnett, Johnston, Nash, Sampson and 1 more3 hr
Jul 22, 5:34 AM EDTSpecial Weather StatementRAHJohnston, Nash, Wayne, Wilson56 min
Jul 22, 5:35 AM EDTFlash Flood WarningRAHHarnett, Johnston, Wake2 hr
Jul 22, 5:46 AM EDTSpecial Weather StatementRAHCumberland29 min
Jul 22, 6:36 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Wayne, Wilson54 min
Jul 22, 7:29 AM EDTSpecial Weather StatementRAHHalifax46 min
Jul 22, 1:13 PM EDTSpecial Weather StatementRAHEdgecombe62 min
Jul 22, 1:15 PM EDTSpecial Weather StatementRAHStanly30 min
Jul 22, 1:54 PM EDTSpecial Weather StatementRAHStanly51 min
Jul 22, 2:12 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax33 min
Jul 22, 2:51 PM EDTAreal Flood AdvisoryRAHForsyth54 min
Jul 22, 2:56 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash49 min
Jul 22, 2:58 PM EDTSpecial Weather StatementRAHEdgecombe47 min
Jul 22, 3:01 PM EDTSevere Thunderstorm WarningRAHForsyth44 min
Jul 22, 3:07 PM EDTFlash Flood WarningRAHForsyth3 hr
Jul 22, 3:13 PM EDTSpecial Weather StatementRAHHalifax32 min
Jul 22, 3:46 PM EDTSpecial Weather StatementRAHForsyth59 min
Jul 22, 4:05 PM EDTSpecial Weather StatementRAHWarren25 min
Jul 22, 4:11 PM EDTSevere Thunderstorm WarningRAHForsyth49 min
Jul 22, 4:40 PM EDTSpecial Weather StatementRAHWilson35 min
Jul 22, 4:44 PM EDTAreal Flood AdvisoryRAHForsyth70 min
Jul 22, 5:07 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson38 min
Jul 22, 5:14 PM EDTSevere Thunderstorm WarningRAHNash, Wilson35 min
Jul 22, 5:23 PM EDTSpecial Weather StatementRAHWilson22 min
Jul 22, 6:10 PM EDTSpecial Weather StatementRAHFranklin50 min
Jul 22, 6:19 PM EDTSpecial Weather StatementRAHRandolph56 min
Jul 22, 6:43 PM EDTSpecial Weather StatementRAHDavie47 min
Jul 22, 6:44 PM EDTSpecial Weather StatementRAHChatham46 min
Jul 22, 7:02 PM EDTSpecial Weather StatementRAHFranklin58 min
Jul 22, 7:12 PM EDTSpecial Weather StatementRAHRandolph48 min
Jul 22, 7:18 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph72 min
Jul 22, 7:41 PM EDTSpecial Weather StatementRAHDavidson49 min
Jul 22, 7:47 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Warren30 min
Jul 22, 7:48 PM EDTSevere Thunderstorm WarningRAHForsyth42 min
Jul 22, 7:52 PM EDTSpecial Weather StatementRAHAnson, Stanly53 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.